Two years back she was having pain in knees. After sitting she the pain was worst. After seeing a physician we went to a neurologist. He said that certain nerves were pinched after an x ray. She was prescribed pregabalin and some other medicines. After two months she got a fit lasting for a minute only. We stopped that medicine and went to another neurologist. He said that there is no problem with nervous system and that knee pain is due to weight. He advised for a CT scan which was normal. However he prescribed Oxetol 300 mg and 450 mg for 3 years. After one month she was tired with the medicine and stopped. Everything was normal for two years. Then again she was having severe pain in leg. We went to another physician and he gave medicines for neuropathic pain of which pregabalin was a medicine. After using for one month she got a fit during night. This time the duration was even shorter. Both times it happened when she awoke in night and fainted. She told a feeling of anxiety that night before sleeping and told her head went numb or cold. We went to physician. He checked history stopped all medicines only giving oxetol 300mg in the morning and 450mg in the evening. Two months passed and she is fine. Very slight pain in knees also. But the doctor says she had to take this medicine for 5 years. Please advice us. We do not know whether she is having epilepsy or it was side effect of the medicines given for neuropathic pain.
27 years experience
Ask Free Question
I do not think it is becase of side effect. It is because of epilepsy only. And she need to continue the treatment for 5 yrs. Even if she donot have epilepsy this drugs wil not harm her.
2 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Numbness treatment